PDA

View Full Version : Lost appetite...



Monique89
06-22-2009, 10:45 PM
I have completely lost my appetite the last few days...
I jsut dont want to eat anything at all...i have been making myself, because i know i have to eat, but i have to force it down...
Strange for me, the prednisolone made me soooo hungry all the time, now im only on 5mg it has disappeared though...
Maybe this new no eating thing is from the plaquenil, i dont know. Its very strange though!!!

Ria0331
06-23-2009, 02:15 AM
I know how you are feeling cause for the last month I have had no appetite at all as well. The prednisone will make you eat but the less you are on the less hungry you are cause you don't have such severe side effects. I on the other hand have been getting physically ill. For the first 9 days after I stopped my prednisone I was getting sick between 4-10 times a day and that is not an over exaggerating. Then I had about 5 days of relief and now its happening again but now i'm getting really weak. I at first thought it was just my body adjusting to no more prednisone but now i don't know why its happeningl.

Monique89
06-23-2009, 04:01 AM
I have been vomiting randomly...like last night i went to eat broccolini, which i normally like, and i took one bite and ran for the bathroom...its so strange...
Same thing happened with a piece of toast with peanut butter the other day...
Maybe it is me adjusting? Or maybe its the plaquenil thats doing the appetite thing too...
I hope it stops for you :( 10 times a day is a lot you poor thing!!

SandyR
06-23-2009, 03:40 PM
Monique - sorry to hear you aren't feeling well. have you tried the BRAT diet (Bananas, rice, applesauce, tea) to settle your system down?

Danica01
06-23-2009, 04:58 PM
When I have a hard time I also do the BRAT diet. It helps calm my stomach and it is normally food my body will keep down. I am sorry you both are feeling yucky and hopefully it will go away soon. Keep us posted on how you are feeling!!!!!